Characterization of a heart-oriented paraletrix

R. U. Ndubuisi, R. B. Abubakar, O. G. Udoaka, I. J. Ugbene

Abstract


This paper presents more results in the theory of paraletrix. These results are simply a characterization of a heart-oriented paraletrix ring, which include paraletrix integral domain, paraletrix polynomial, paraletrix ring functions, differentiation and integration.

Full Text: PDF

Published: 2021-04-26

How to Cite this Article:

R. U. Ndubuisi, R. B. Abubakar, O. G. Udoaka, I. J. Ugbene, Characterization of a heart-oriented paraletrix, J. Math. Comput. Sci., 11 (2021), 3130-3150

Copyright © 2021 R. U. Ndubuisi, R. B. Abubakar, O. G. Udoaka, I. J. Ugbene. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS